Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Child has leg pain. Taken Lotemp for fever and throat infection. Reason?

my daughter 6years old and weight 16.5kg had fever with thoart infection. i took her to doctor she prescribed Syb.Lotemp 250 4ml, Syr Ambcet 5ml twice for 6 days, Srb Azee 200 4ml once for 5 days, Syb bemon 5ml twice for 5 days but after 2day her fever came down but she is having leg pain.especially when she wake up from sleep.what is the reason? should i take to doctor befor completing the medicine.
Asked On : Sat, 20 Oct 2012
Answers:  2 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician, Cardiology 's  Response
Fever, sore throat in a child may be due to viral or bacterial infection. Pain in leg is common in viral infection due to myositis. Generally leg pain and other symptoms due to viral infection resolve spontaneously over a period of 5-7 days. If pain persists then evaluation will be needed (like muscle enzymes). Consult your physician to evaluate whether this pain is due to arthritis as in streptococcal sore throat involvement of joint may also occur.
So I would suggest you to continue with the same medication and to consult your physician for proper clinical evaluation.
With regards
Answered: Sat, 20 Oct 2012
I find this answer helpful
  User's Response

you can give homeopathic medicine after effect of fever.rhus tox 30 QID,POLYPO PINI 30 BD TAB Homeog tds syp calcitone bd
save your body from steroids ,antibiotics & hormones
we improve your immunity with cure youe disease

dr neeraj gupta
Answered: Sat, 20 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor